# SDR YYFA20140509001

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 44,892 hours, 31,075 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S RADIO NR 1, UNREADABLE & WEAK TRANSMIT & RECEIVE.  REMOVED NR 1 VHF ANTENNA, PERFORMED CONTINUITY CHECKS OF CTR CONDUCTOR & SHIELD BOTH OK.  PREPPED BONDING AREA REINSTALLED NR 1 ANTENNA.  OPERATIONS CHECKED NORMAL CLEARED PIREP.
